MathSciNet Relay Station
MathSciNet bibliographic data
MR68713 (16,930a) 35.0X
Hadamard, J. Extension à l'équation de la chaleur d'un théorème de A. Harnack. (French) Rend. Circ. Mat. Palermo (2) 3 (1954), 337–346 (1955).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement